# SDR UALA2013030401293

- Difficulty date: March 2, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,457 hours, 23,128 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM LOW.    CREW REPORTED LOOSING PRESSURE SLOWLY DURING FLIGHT.  FOUND F/O MASK NOT INSTALLED CORRECTLY,  REINSTALLED.  MX CHECKED,  NO LEAKS FOUND AND SERVICED BOTTLE PER AMM.
